1 doctor weighed in:

Can the eye drop cosopt used for glaucoma cause hair loss? If yes, will it grow back if the drop is discontinued & some other drop used.

1 doctor weighed in
Dr. Richard Bensinger
Ophthalmology

In brief: Doubt it is cause

All medications have side effects including Cosopt.
But loss of hair is not listed or known. That said, you could be the first to lose hair from this, but I would suspect first another cause. Check with your family doctor and see if he can evaluate you for an alternate cause.

In brief: Doubt it is cause

All medications have side effects including Cosopt.
But loss of hair is not listed or known. That said, you could be the first to lose hair from this, but I would suspect first another cause. Check with your family doctor and see if he can evaluate you for an alternate cause.
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
14 years in practice
95K people helped
Continue
111,000 doctors available